Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

TSH high. Taking Eltroxin. Causing dry skin, hairloss. Substitute for Eltroxin?

Hello Doctor, i have been suffering from thyroid since 2005.My TSH has been high, but it is within normal range now.I take Eltroxin 50 mg, I am 29 yrs old, and i have a 2 yrs old son.I alwys remain stressed due to some family problems and cant reduce it in any way.I have too much of hairfall and my skin has also become dry and coarse.I want to stop taking eltroxin and want to under go homeopathy treatment.I also want to inform you that i have consulted homeopathy doctor before but the medicine had not worked properly.please suggest what medicine can i take step by step so that i can stop taking eltroxin.thank you
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi sohini ! You have hyper thyroid which give anxiety, high B.P, sweating . Remember after menopause or uterus removing operation too , women feel hot flush, hairfall, increase hair in body. Now back to your topic ! I think it is time to stop medicine as it will further lower the TSH level Means again problem ! Just meet the physician with your medical history for drug change. Be healthy. Bye.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor